# SDR DXTA200702212

- Difficulty date: May 22, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,605 hours, 8,526 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 99120501718
- Part serial: 14391259
- Condition: Leaking
- Location: Brakes
- Part time: 9 hours, 11 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKES ARE SPONGY WITH EXCESSIVE TRAVEL BEFORE BECOMING EFFECTIVE.  INSPECTED LT AND RT CO-PILOT BRAKE MASTER CYLINDERS FOUND LEAKING.  REMOVED AND REPLACED LT AND RT BRAKE MASTER CYLINDERS WITH A OVERHAULED UNITS AND SECURED; BLED BRAKE SYST. AS REQUIRED. OPS CHECKED SATISFACTORY IAW MM CHAPTER 32-42-02.
